# SDR 95ZZZM200

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97YV
- Make and model: Beech 1900C
- Aircraft serial: UC97
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Part number: 1181100477
- Condition: Dented
- Location: Lt Wing
- Part time: 11,841 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND TO DSM THE LEFT WING TOOK A BIRD STRIKE 3 FEET INBOARD OF WING TIP.  REPAIRED WITH 14 INCH FILLER PATCH.
